# SDR NACA2023080700001

- Difficulty date: August 7, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,412 hours, 17,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AUTO INOP LIGHT ON DESCENT @ 24800 FEET ABOUT 274 KNOTS. PERFORMED FIM TASK 21-31 FAULT TREE ON 803 ON CABIN CONTROLLER AND CABIN ALT IS ALREADY ON DMI # 21-31-01A CABIN CONTROLLER #1 NO FAULTS FOUND.
